Conference item icon

Conference item

Discontinuous Galerkin finite element method for a fourth-order nonlinear elliptic equation related to the two-dimensional Navier-Stokes equations

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Pages:
457-464
Host title:
Numerical Mathematics and Advanced Applications
Publication date:
2006-01-01
DOI:
Source identifiers:
188199
ISBN:
3540342877
Pubs id:
pubs:188199
UUID:
uuid:8f794fd2-4d59-4176-818a-863529b195c4
Local pid:
pubs:188199
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP